Table of Contents Author Guidelines Submit a Manuscript
Journal of Theoretical Medicine
Volume 3 (2000), Issue 1, Pages 37-49
http://dx.doi.org/10.1080/10273660008833063

Immune Responses against Conserved and Variable Viral Epitopes

1Institute of Algebra and Comnputationcd Marhemutics, Vienna University of Technology, Vienna, Austria
2Theoretical Biology, Institute for Advanced Study, Princeton, New Jersey, USA

Accepted 22 May 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Bittner and L. M. Wahl, “Immune Responses against Conserved and Variable Viral Epitopes,” Journal of Theoretical Medicine, vol. 3, no. 1, pp. 37-49, 2000. doi:10.1080/10273660008833063